Svobodnye summy mul'tioperatornyh grupp : Professory L. Redei k ego šestidesâtiletiû

Kuroš, Aleksandr Gennadievič: Svobodnye summy mul'tioperatornyh grupp : Professory L. Redei k ego šestidesâtiletiû. Acta scientiarum mathematicarum, (21) 3-4. pp. 187-196. (1960)

[img] Cikk, tanulmány, mű
math_021_fasc_003_004_187-196.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1960
Volume: 21
Number: 3-4
Page Range: pp. 187-196
ISSN: 0001-6969
Language: orosz
Uncontrolled Keywords: Rédei László, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 196. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 17. 10:00
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/29472

Actions (login required)

View Item View Item